
Nimesulide And Paracetamol Tablets - 100 Mg Nimesulide, 325 Mg Paracetamol | Analgesic And Antipyretic, Reduces Pain, Inflammation, And Fever For Adults And Children Above 12 Years, Pack Of 10 Strips With 10 Tablets Each
Price:
Get Latest Price
In Stock
Product Specifications
Salt Composition | Nimesulide 100 mg Paracetamol 325 mg |
Origin of Medicine | Synthetic |
Pacakaging (Quantity Per Box) | 10 strips per box |
Drug Type | Other, Analgesic and Antipyretic |
Ingredients | Nimesulide Paracetamol |
Physical Form | Other, Tablet |
Function | Other, Reduces pain inflammation and fever |
Recommended For | Mild to moderate pain fever and inflammatory conditions |
Dosage | As prescribed by the physician |
Dosage Guidelines | Typically 1-2 tablets every 8-12 hours or as directed by a healthcare professional |
Suitable For | Other, Adults and children above 12 years |
Quantity | 10 tablets per strip |
Storage Instructions | Store in a cool dry place away from direct sunlight |
Company Details
Business Type
Exporter, Manufacturer, Service Provider, Supplier, Wholesaler, Producer
Employee Count
100
Establishment
2014
Working Days
Monday To Sunday
GST NO
24AAHCP8748C1ZB
Certification
ISO9001:2015,FSSAI
Related Products
Seller Details
GST - 24AAHCP8748C1ZB
Ahmedabad, Gujarat
Director
Mr Malav Shah
Members since
6 Years
Address
Plot No. 3012, Phase IV, G.I.D.C, Ahmedabad, Gujarat, 382445, India
Report incorrect details